# SDR DXTA2025120105892

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 15,951 hours, 12,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN ENTRY DOOR WILL NOT OPEN, PANEL BELOW DOOR APPEARS TO BE DAMAGED.  TECHS FOUND THE DOOR IN THE UNLOCK POSITION WITH THE PRECATCH HOLDING THE DOOR CLOSED. TECHS LOCKED THE DOOR AND THE LOWER PANEL CLOSED FLUSH TO THE AIRFRAME. TECHS INSPECTED ALL DOOR HINGES AND NO DEFECTS WERE NOTED. TECHS PERFORMED SEVERAL OPS CHECKS OF THE MAIN CABIN DOOR OPENING AND CLOSING. ALL OPS CHECKS GOOD. WORK PERFORMED PER CE-560XLS AMM 52-10-00
